MAUDE Adverse Event Report: JOERNS HEALTHCARE DOLPHIN FIS; PATIENT AIR MATTRESS

JOERNS HEALTHCARE DOLPHIN FIS; PATIENT AIR MATTRESS
Model Number DLPH-3582NCOOJ-M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that per agiliti - patient fell off agiliti equipment.The unit reported that the mattress and rails were at the same level at the time it was being used by the patient.Agiliti employee met with the floor manager mand the floor educator to evaluate the products.Agiliti will be performing testing on the equipment.Complaint # (b)(4) was entered into our system.
 
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare , its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
DOLPHIN FIS
Common Device Name
PATIENT AIR MATTRESS
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key20500770
Report Number3009402404-2024-00043
Device Sequence Number15267654
Product Code FNM
UDI-Device Identifier00857268006738
UDI-Public00857268006738
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDLPH-3582NCOOJ-M
Device Catalogue NumberDLPH-3582NCOOJ-M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown